MathSciNet Relay Station
MathSciNet bibliographic data
MR1354958 (97h:57028) 57M50 (57N10)
Gabai, David On the geometric and topological rigidity of hyperbolic $3$-manifolds. J. Amer. Math. Soc. 10 (1997), no. 1, 37–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement